# SDR AALA201812269015

- Difficulty date: December 23, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 20,554 hours, 8,213 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33018
- Part serial: F0446
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF. CYCLED DOWN AND UP, NO HELP.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT FURTHER INCIDENT.   REPLACED THE LANDING GEAR CONTROL LEVER IAW AMM 32-31-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
